# SDR CALA2017041701022

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,888 hours, 16,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM SUPPORT FROM STA 720 TO STA 740 RBL 60 SEVERAL SPOTS HAVE EVIDENCE OF CORROSION. REMOVED CORROSION, ORIG MAT .080" MAT LOSS .016" MAT REMAINING .064" FOUND OUT OF LIMITS. REMOVED AND REPLACED CREASE BEAM AT R2 DOOR STA 665 TO 755 IAW SRM 51-10-02, 51-40-02, 53-30-13 AND DRAWING NR 143N8322.
